Hi, I have been passing Large (not very large) and really long stools for a couple of months. I also have been passing lots of gas (flatulence). The doctor told me to stop milk. I did, and it seemed like it went away, but then even after stopping the milk, i still have the gas problems. I am a 23 year old female with type 2 diabetes for 7 years. My primary control of blood sugar is with diet/exercise but I do take metformin at times. I noticed when I took metformin and ate fruits(1banana, kiwi, strawberries), i passed large and long stools and still had gas problems. I was worried about colon cancer.. can someone help me clear my doubt?...what is wrong with my digestive system?
Changes in your diet and exercise can cause changes in your stool. I think everyone is bothered by gas at one time or another. It could be the fruits and vegetables that cause the gas or something else in your diet. One way to try and figure out what causes the gas in your case would be to keep a food diary of everything you eat and when you take your metformin. In the same diary note when your have gas, see if you can figure out what you might be eating to cause it. It has also been my experience then when I used to exercise regularly, my stools my stools were long and more regular. It does not sound like anything really wrong with your system but talk to your doctor and see what he/she recommends. Gas is more annoying then a real problem. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.